# SDR YADA20151130001

- Difficulty date: November 30, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 71,666 hours, 68,584 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810064
- Condition: Shorted
- Location: Nlg
- Part time: 2,019 hours, 1,656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNSAFE INDICATION, AFTER RETRACTION, RED LIGHT IN HANDLE.  ACFT LANDED UNEVENTFULLY AT AIRPORT OF ORIGIN.  IDENTIFIED & REPLACED A FAULTY NOSE GEAR UPLOCK INDICATION SWITCH, SWITCH WAS FOUND TO HAVE CONTAMINATION & CORROSION ON TERMINAL CONTACTS UNDER SEALANT ON END OF SWITCH CAUSING SHORTING BETWEEN TERMINALS & CASE.  THIS IS A COMMON FINDING FOR FAILURES OF THIS PN.  SWITCH FOR THIS OPERATOR.
